Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Use of Oxyelite pro and lexapro

I am on Lexapro 10mg and would like to try Oxy Elite pro. I do a cardio workout 2-3 times a week and watch my diet but cant get rid of this last 15lbs. Is it safe for me to use Oxy elite with my lexapro?
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  2076
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello shawn;
welcome to HealthcareMagic
Lexapro is a SSRI by name Escitalopram and is a antidepressant .Oxyelite pro has Bacopa monneri which is a herbal part and the effect is not known;also it is not known what is the drug interaction that can happen when oxyelite pro is used with other drugs which are antidepressant so it is better to avoid the use along with Lexapro and if at all you need to use it please consult your doctor who prescribed Lexapro for depression he will be better person to give opinion regarding the combine use of the two.Do not use with out advice from your doctor.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor